BibTeX record journals/cn/JavedISHI17

download as .bib file

@article{DBLP:journals/cn/JavedISHI17,
  author    = {Uzzam Javed and
               Azeem Iqbal and
               Saad Saleh and
               Syed Ali Haider and
               Muhammad Usman Ilyas},
  title     = {A stochastic model for transit latency in OpenFlow SDNs},
  journal   = {Comput. Networks},
  volume    = {113},
  pages     = {218--229},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.comnet.2016.12.015},
  doi       = {10.1016/j.comnet.2016.12.015},
  timestamp = {Wed, 19 Feb 2020 16:33:48 +0100},
  biburl    = {https://dblp.org/rec/journals/cn/JavedISHI17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics